my mother is 74 with history of high blood pressure-has had 1 heat attack in 2000--3 weeks ago she had a stent put in and rooter rooting of 3 arteries--for a second time she had her bp done at CVS and she's 180 over 92--she had a nuclear stress test Friday no results yet--she is on 2 blood pressure meds now--dr. asst told her do double on of them to 20 mg--she did-thought she was fine felt better-2nd trip in to check and she was back to 182 over 89 (she sat for 15 minutes before they read it)--she has a a very high tri level and is also on 2 choles meds--her cardio doc placed her on Effient after her stentcould this med be causing this?? I also inquireif anyone had check her neck arteries and she said an ultrasound was done in March and they were fine--any susggestions??--I really don't want her stroking out any suggestions would be helpful--thanx!!!!
Have they checked her kidney function? Is she on any herbal remedies? have they checked certain hormones in the blood such as excessive steroid types? Does high blood pressure run in her family? Does she smoke? Does she consume lots of things in her diet like salt?
If she had high fat levels (chol) then it could be that her arteries are quite hardened which happens also with age. I would have thought that Nitrates would be a quick and effective way of establishing if her arteries have sufficient elasticity?
Some medications can also cause high blood pressure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.